# SDR KCSA201810100507

- Difficulty date: October 5, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 59,885 hours, 10,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 37103D23
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 ESCAPE REELS FELL OUT OF SPOT. INSTALLED THE 3 MISSING ESCAPE REELS IAW AMM 25-61-01. POSITION NR 6 PN: 379103D-23 SN: 22966, POSITION NR 7 PN: 379103D-23 SN: 22971, POSITION NR 8 PN: 379103D-23 SN: 22965.
